Asthma UK community forum
10,862 members17,261 posts

Mystery bruises

Hi everyone

Yesterday morning I let myself get stupidly cold hanging out washing. My chest shut from the cold and my hands and feet went totally numb. After thawing out in my bed with extra duvet, neb and hot drinks I noticed the back of one of my calves was totally covered in purple bruises. I don't think I knocked it (I was a bit stumbley tho). I think my steroid inhalers and frequent steroid bursts make me bruise easily. My chest isn't really settling down and usually I would ve started pred by now. I am worried tho about making the bruising worse... Does anyone know how the steroid/bruising thing works? Is being very very cold enough to cause bruising? I ll be phoning asthma nurse in the morning.

Hope everyone is staying warm and well xxx

5 Replies
oldestnewest

Hi there

I have been put on 10mg pred every day, as they were having trouble controlling my asthma. I now have real problems with bruising. It doesn't matter what type of weather, I bruise very easily. Unfortunately I think it is a side effect of steroids.

Let me know what the asthma nurse says x

1 like
Reply

I've read that Steroids can cause brusing. I get it on my arms with slightest bump

1 like
Reply

Yes me too!

1 like
Reply

Me too 😷

1 like
Reply

I have an appointment with asthma nurse in a fortnight. I've taken a photo of the bruising in case it is gone by then - for now it looks like it ll be there for ever lol...

Chest still not behaving, will see what kind of night I have and maybe phone again in the morning xxx

Reply

You may also like...